Journal of Applied Probability

Limit theorems for a supercritical Poisson random indexed branching process

Zhenlong Gao and Yanhua Zhang

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Let {Zn, n = 0, 1, 2, . . .} be a supercritical branching process, {Nt, t ≥ 0} be a Poisson process independent of {Zn, n = 0, 1, 2, . . .}, then {ZNt, t ≥ 0} is a supercritical Poisson random indexed branching process. We show a law of large numbers, central limit theorem, and large and moderate deviation principles for log ZNt.

Article information

J. Appl. Probab., Volume 53, Number 1 (2016), 307-314.

First available in Project Euclid: 8 March 2016

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 60J80: Branching processes (Galton-Watson, birth-and-death, etc.)
Secondary: 60F10: Large deviations

Central limit theorem large deviation principle moderate deviation principle random indexed branching process stock prices


Gao, Zhenlong; Zhang, Yanhua. Limit theorems for a supercritical Poisson random indexed branching process. J. Appl. Probab. 53 (2016), no. 1, 307--314.

Export citation


  • Athreya, K. B. (1994). Large deviation rates for branching processes. I. Single type case. Ann. Appl. Prob. 4, 779–790.
  • Dembo, A. and Zeitouni, O. (1998). Large Deviations Techniques and Applications, 2nd edn. Springer, New York.
  • Dion, J. P. and Epps, T. W. (1999). Stock prices as branching processes in random environments: estimation. Commun. Statist. Simul. Comput. 28, 957–975.
  • Epps, T. W. (1996). Stock prices as branching processes. Commun. Statist. Stoch. Models 12, 529–558.
  • Fleischmann, K. and Wachtel, V. (2008). Large deviations for sums indexed by the generations of a Galton–Watson process. Prob. Theory Relat. Fields 141, 445–470.
  • Huang, C. and Liu, Q. (2012). Moments, moderate and large deviations for a branching process in a random environment. Stoch. Process. Appl. 122, 522-545.
  • Mitov, G. and Mitov, K. (2007). Option pricing by branching process. Pliska Stud. Math. Bulgar. 18, 213–224.
  • Mitov, G. K., Mitov, K. V. and Yanev, N. M. (2009). Critical randomly indexed branching processes. Statist. Prob. Lett. 79, 1512–1521.
  • Mitov, G. K., Rachev, S. T., Kim, Y. S. and Fabozzi, F. J. (2009). Barrier option pricing by branching processes. Internat. J. Theoret. Appl. Finance 12, 1055–1073.
  • Mitov, K. V. and Mitov, G. K. (2011). Subcritical randomly indexed branching processes. Pliska Stud. Math. Bulgar. 20, 155–168.
  • Mitov, K. V., Mitov, G. K. and Yanev, N. M. (2010). Limit theorems for critical randomly indexed branching processes. In Workshop on Branching Processes and Their Applications Lecture Notes Statist. Proc. 197), Springer, Berlin, pp. 95–108.
  • Williams, T. A. (2001). Option pricing and branching processes. Doctoral Thesis, University of Virginia.
  • Wu, S.-J. (2012). Large deviation results for a randomly indexed branching process with applications to finance and physics. Doctoral Thesis, North Carolina State University.